# SDR DXTA2021092449410

- Difficulty date: September 24, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 4,394 hours, 2,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 746810017
- Part serial: 0267
- Condition: Failed
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN DOOR IS LIFTED WITH THE ELECTRIC MOTOR THE DOOR STOPS SHORT OF CLOSED THEN FALLS OPEN.  WHEN MANUALLY CLOSED AND LATCHED WITH HANDLE CABIN DOOR OPEN CAS REMAINS ILLUMINATED AND AMBER DOOR OPEN LIGHT BELOW HANDLE ON DOOR REMAINS ILLUMINATED.*** CORRECTIVE ACTION *** REMOVED AND REPLACED CABIN DOOR HARNESS. REMOVED AND REPLACED CABIN DOOR LOCKING SOLENOID. REMOVED AND REPLACED PCB'S NCI0L, NC105, AND NC109. REMOVED AND REPLACED TRANZORB TO THE DOOR LOCKING SOLENOID. PERFORMED CABIN DOOR RESET PROCEDURE. PERFORMED OPS TEST WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK WAS DONE REF CE680A AMM 52· 70-00, 52· 70· 15, 52-71-10, 24-60-40. AND CE680A AFM.
